Open Access
October 1996 Maximum likelihood estimation under a spatial sampling scheme
Aad van der Vaart
Ann. Statist. 24(5): 2049-2057 (October 1996). DOI: 10.1214/aos/1069362309


It is shown that the maximum likelihood estimator in a model used in the statistical analysis of computer experiments is asymptotically efficient.


Download Citation

Aad van der Vaart. "Maximum likelihood estimation under a spatial sampling scheme." Ann. Statist. 24 (5) 2049 - 2057, October 1996.


Published: October 1996
First available in Project Euclid: 20 November 2003

zbMATH: 0896.62029
MathSciNet: MR1421160
Digital Object Identifier: 10.1214/aos/1069362309

Primary: 62F12
Secondary: 60G60 , 62M30

Keywords: Asymptotic efficiency , local asymptotic normality , maximum likelihood

Rights: Copyright © 1996 Institute of Mathematical Statistics

Vol.24 • No. 5 • October 1996
Back to Top